# SDR AWXA0001523

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BLKHD CRACKED AT FASTENER HOLE AT RBL 12 WL 234; 2 CRACKS APPROX .0625 INCH BEYOND FASTENER HEAD.  WEB REPAIRED IAW SRM 53-10-11 FIG 1 DET II AND SRM 51-30-2.
